Alert archive / Mississippi / River Flood Warnings in 2021
River Flood Warning 87, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Apr 15, 2021, 6:44 AM CDT for Pike County, Mississippi. It took effect at Apr 15, 2021, 10:14 AM CDT. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2021, 6:44 AM CDT (11:44 UTC)
- In effect from
- Apr 15, 2021, 10:14 AM CDT
- Expired
- Apr 16, 2021, 3:24 PM CDT
- In force
- 29 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pike County, MS
The river
Written for the forecast point Tangipahoa River at Osyka (OSYM6). The gauge peaked at 14.97 ft at Apr 15, 2021, 11:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375280, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
622 WGUS44 KLIX 151144 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans LA 644 AM CDT Thu Apr 15 2021 ...The National Weather Service in New Orleans LA has issued a Flood Warning for the following rivers in Mississippi... Tangipahoa River At Osyka affecting Pike County. MSC113-160545- /O.NEW.KLIX.FL.W.0087.210415T1536Z-210416T2024Z/ /OSYM6.1.ER.210415T1536Z.210416T0600Z.210416T1424Z.NO/ 644 AM CDT Thu Apr 15 2021 The National Weather Service in New Orleans has issued a * Flood Warning for the Tangipahoa River At Osyka. * From this morning to Friday afternoon. * At 6:00 AM CDT Thursday the stage was 14.7 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage late this morning to a crest of 15.5 feet just after midnight tonight. It will then fall below flood stage late tomorrow morning. * Impact...At 15.0 feet, Pastures and woodlands along with some crop land near the river will be inundated. && LAT...LON 3097 9042 3098 9048 3103 9048 3103 9042 $$
2 follow-up statements
579 WGUS84 KLIX 151514 FLSLIX Flood Statement National Weather Service New Orleans LA 1014 AM CDT Thu Apr 15 2021 ...The Flood Warning continues for the following rivers in Mississippi...Louisiana... Tangipahoa River At Osyka affecting Pike County. Tangipahoa River Near Robert affecting Tangipahoa Parish. MSC113-160915- /O.EXT.KLIX.FL.W.0087.210415T1514Z-210416T1630Z/ /OSYM6.1.ER.210415T1506Z.210416T0000Z.210416T1030Z.NO/ 1014 AM CDT Thu Apr 15 2021 ...The Flood Warning is now in effect until late tomorrow morning... The Flood Warning continues for the Tangipahoa River At Osyka. * From this morning to Friday morning. * At 8:00 AM CDT Thursday the stage was 14.8 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage late this morning to 15.5 feet this evening. * Impact...At 15.0 feet, Pastures and woodlands along with some crop land near the river will be inundated. && LAT...LON 3097 9042 3098 9048 3103 9048 3103 9042 $$ LAC105-160915- /O.CON.KLIX.FL.W.0053.000000T0000Z-000000T0000Z/ /ROBL1.2.ER.000000T0000Z.210416T1200Z.000000T0000Z.NO/ 1014 AM CDT Thu Apr 15 2021 ...The Flood Warning remains in effect... The Flood Warning continues for the Tangipahoa River Near Robert. * Until further notice. * At 8:30 AM CDT Thursday the stage was 18.1 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Forecast...The river is expected to rise to a crest of 19.0 feet tomorrow morning. * Impact...At 18.0 feet, Evacuation of trailers at Hidden Oaks must be completed. Water covers the entrance to camp grounds. Secondary roads and unimproved roads north of Robert will flood as Chappepeela Creek backs up. Low places on Highway 22 south of Robert will be under water. && LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043 $$ JFL
127
WGUS84 KLIX 160206
FLSLIX
Flood Statement
National Weather Service New Orleans LA
906 PM CDT Thu Apr 15 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
Tickfaw River at Liverpool affecting St. Helena Parish.
Tchefuncte River Near Folsom affecting St. Tammany Parish.
Bogue Falaya River At Boston St in Covington affecting St.
Tammany Parish.
...The Flood Warning is cancelled for the following rivers in
Louisiana...Mississippi...
Natalbany River Near Baptist affecting Tangipahoa Parish.
Tangipahoa River At Osyka affecting Pike County.
Tangipahoa River Near Kentwood affecting Tangipahoa Parish.
...The Flood Warning continues for the following rivers in
Louisiana...
Amite River At Denham Springs affecting Livingston and East Baton
Rouge Parishes.
Tickfaw River Near Holden affecting Livingston Parish.
Amite River At French Settlement affecting Ascension and
Livingston Parishes.
Amite River At Bayou Manchac Point affecting East Baton Rouge
Parish.
Amite River At Port Vincent affecting Ascension and Livingston
Parishes.
Tickfaw River Near Montpelier affecting St. Helena Parish.
Tangipahoa River Near Robert affecting Tangipahoa Parish.
LAC105-160315-
/O.CAN.KLIX.FL.W.0092.000000T0000Z-210416T0206Z/
/NRBL1.1.ER.210415T1942Z.210416T0000Z.210416T0651Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning for the Natalbany River Near Baptist has been
cancelled...
The Flood Warning is cancelled for
the Natalbany River Near Baptist.
* At 8:00 PM CDT Thursday the stage was 14.9 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to fall to 9.2 feet Tuesday
evening.
&&
LAT...LON 3039 9049 3039 9054 3064 9063 3064 9057
$$
MSC113-160315-
/O.CAN.KLIX.FL.W.0087.000000T0000Z-210416T0206Z/
/OSYM6.1.ER.210415T1506Z.210416T0000Z.210416T1030Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning for the Tangipahoa River At Osyka has been
cancelled...
The Flood Warning is cancelled for
the Tangipahoa River At Osyka.
* At 8:00 PM CDT Thursday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Forecast...The river has crested
&&
LAT...LON 3097 9042 3098 9048 3103 9048 3103 9042
$$
LAC105-160315-
/O.CAN.KLIX.FL.W.0091.210416T1200Z-210416T0206Z/
/KENL1.1.ER.210416T1200Z.210416T1200Z.210416T1200Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning for the Tangipahoa River Near Kentwood has been
cancelled...
The Flood Warning is cancelled for
the Tangipahoa River Near Kentwood.
* At 8:00 PM CDT Thursday the stage was 12.2 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will now crest around 12.3 feet around
midnight.
&&
LAT...LON 3090 9044 3090 9050 3098 9047 3097 9042
$$
LAC063-162015-
/O.EXT.KLIX.FL.W.0084.000000T0000Z-210420T1800Z/
/HOLL1.1.ER.210416T2100Z.210418T0000Z.210420T1200Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning is now in effect until early Tuesday
afternoon...
The Flood Warning continues for
the Tickfaw River Near Holden.
* Until Tuesday afternoon.
* At 7:45 PM CDT Thursday the stage was 13.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to begin to rise again and rise
above flood stage tomorrow afternoon and crest near 16.5 feet
Saturday evening.
* Impact...At 15.0 feet, Wooded areas in the vicinity of the Highway
190 bridge will be inundated.
&&
LAT...LON 3041 9060 3041 9074 3061 9070 3060 9057
$$
LAC091-162015-
/O.EXT.KLIX.FL.W.0082.000000T0000Z-210419T2100Z/
/LPOL1.1.ER.000000T0000Z.210416T0600Z.210419T1500Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning is now in effect until Monday afternoon...
The Flood Warning continues for
the Tickfaw River at Liverpool.
* Until Monday afternoon.
* At 8:15 PM CDT Thursday the stage was 9.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.7 feet
just after midnight tonight.
* Impact...At 9.0 feet, Pastures and crop land adjacent to the river
will flood. Rural areas near the river will be threatened with
flooding.
&&
LAT...LON 3088 9061 3088 9074 3114 9063 3114 9051
$$
LAC033-162015-
/O.EXT.KLIX.FL.W.0081.000000T0000Z-210418T0600Z/
/CMTL1.1.ER.210418T0000Z.000000T0000Z.210418T0000Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Comite River At Comite Joor Rd.
* Until late Saturday night.
* At 8:15 PM CDT Thursday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage tomorrow morning
but then begin rising tomorrow evening. It will then rise again to
20.0 feet Saturday evening.
* Impact...At 20.0 feet, High water will prevent recreational and
industrial activity from Louisiana Highway 64 downstream to the
Amite River junction. Farm animals and equipment should be moved
to higher ground.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$
LAC103-162015-
/O.EXT.KLIX.FL.W.0079.210416T0206Z-210417T0400Z/
/FLSL1.1.ER.000000T0000Z.210416T1200Z.210416T2200Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Tchefuncte River Near Folsom.
* From this evening to Friday evening.
* There is no current observed data.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to crest around 16.5 feet
tomorrow morning.
* Impact...At 16.0 feet, Areas of Spring Park and Albert Thompson
Road will be inundated. Homes will flood if the river rises
higher. Evacuation of those areas is recommended.
&&
LAT...LON 3056 9016 3051 9027 3078 9033 3078 9022
$$
LAC103-162015-
/O.EXT.KLIX.FL.W.0075.000000T0000Z-000000T0000Z/
/CVEL1.2.ER.210414T2215Z.210416T1200Z.000000T0000Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Bogue Falaya River At Boston St in Covington.
* Until further notice.
* At 7:30 PM CDT Thursday the stage was 12.3 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.0 feet
tomorrow morning.
* Impact...At 13.5 feet, Homes along River Bend Road will flood.
Water will be in the ground floor classrooms of Christ Episcopal
School.
&&
LAT...LON 3042 9004 3042 9016 3052 9014 3052 9004
$$
LAC033-063-162015-
/O.EXT.KLIX.FL.W.0070.000000T0000Z-210421T0300Z/
/DENL1.1.ER.210415T1406Z.210417T1200Z.210420T2100Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning is now in effect until late Tuesday evening...
The Flood Warning continues for
the Amite River At Denham Springs.
* Until Tuesday evening.
* At 8:15 PM CDT Thursday the stage was 30.2 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to crest near 32.0 feet Saturday
morning.
&&
LAT...LON 3040 9092 3040 9102 3050 9102 3050 9092
$$
LAC005-063-162015-
/O.CON.KLIX.FL.W.0089.000000T0000Z-000000T0000Z/
/FSLL1.1.ER.210415T1115Z.210419T1200Z.000000T0000Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Amite River At French Settlement.
* Until further notice.
* At 8:00 PM CDT Thursday the stage was 4.2 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain steady above flood
stage at 4.7 feet.
* Impact...At 4.5 feet, Backwater flooding will isolate fishing
camps. Low-lying roads in the Maurepas area will be impassable.
Louisiana Trace will be impassable.
&&
LAT...LON 3035 9064 3026 9066 3026 9084 3033 9078
$$
LAC091-162015-
/O.CON.KLIX.FL.W.0083.000000T0000Z-210419T1200Z/
/MONL1.1.ER.000000T0000Z.210416T1200Z.210419T0600Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Tickfaw River Near Montpelier.
* Until Monday morning.
* At 8:30 PM CDT Thursday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to crest near 14.0 feet tomorrow
morning.
* Impact...At 13.0 feet, The low banks will overflow threatening
commercial interests near the river with flooding.
&&
LAT...LON 3061 9057 3061 9070 3088 9074 3088 9061
$$
LAC033-162015-
/O.CON.KLIX.FL.W.0071.000000T0000Z-000000T0000Z/
/BYML1.1.ER.000000T0000Z.210418T0600Z.000000T0000Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Amite River At Bayou Manchac Point.
* Until further notice.
* At 3:00 PM CDT Thursday the stage was 10.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.5 feet
early Sunday morning.
* Impact...At 12.0 feet, Kendalwood Road and adjacent property will
be inundated. Backwater may flood Bayou Fountain and flood some
homes on Burbank Drive. Most secondary roads will be moderately
flooded. Amite River Road and Horseshoe Drive will be impassable.
A few homes on Horseshoe Drive will flood.
&&
LAT...LON 3037 9084 3031 9090 3040 9102 3040 9092
$$
LAC105-162015-
/O.CON.KLIX.FL.W.0053.000000T0000Z-000000T0000Z/
/ROBL1.2.ER.000000T0000Z.210416T1200Z.000000T0000Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Tangipahoa River Near Robert.
* Until further notice.
* At 7:30 PM CDT Thursday the stage was 18.8 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.2 feet
tomorrow morning.
* Impact...At 18.0 feet, Evacuation of trailers at Hidden Oaks must
be completed. Water covers the entrance to camp grounds. Secondary
roads and unimproved roads north of Robert will flood as
Chappepeela Creek backs up. Low places on Highway 22 south of
Robert will be under water.
&&
LAT...LON 3036 9025 3030 9030 3069 9050 3069 9043
$$
LAC005-063-162015-
/O.CON.KLIX.FL.W.0090.210417T1500Z-210420T0600Z/
/PVLL1.1.ER.210417T1500Z.210418T1200Z.210420T0000Z.NO/
906 PM CDT Thu Apr 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Amite River At Port Vincent.
* From Saturday morning to late Monday night.
* At 8:15 PM CDT Thursday the stage was 7.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage late Saturday
morning and continue to rise to 8.5 feet early Sunday afternoon.
* Impact...At 8.0 feet, Some flooding will occur in low lying
residential, commercial, and recreational areas.
&&
LAT...LON 3033 9078 3026 9084 3031 9090 3037 9084
$$
CABWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 3:53 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Apr 15, 3:53 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
353 AM CDT Thu Apr 15 2021
.SYNOPSIS...
Frontal boundary pretty much centered over the area from east to
west. South of the boundary, including New Orleans, temperatures
are in the lower 70s, with temperatures in the lower 60s north of
the boundary. At present, convection is almost entirely north of
the boundary.
Nearly zonal mid-level flow across the area, but each impulse that
moves through the flow has been triggering a round of convection.
One such impulse is over southwest Arkansas early this morning,
with another somewhat weaker one over the Gulf of Mexico south of
Lake Charles.
&&
.SHORT TERM (through Saturday)...
With the shortwaves approaching the western portions of the area
this morning, we've got at least one more wave of convection this
morning and early afternoon. Through about 12z, most remains to
the north of the front, but most guidance is consistent in
convection pushing the boundary southward off the coast by 18z or
so as the southwest Arkansas shortwave is the more dominant one.
Not out of the question that we could get into another wake low
situation depending on the strength of the cold pool. With
convection being elevated, still a hail threat as well through the
morning hours. Considering that precipitable water values are
still in excess of 1.5 inches, and that we've seen quick 1-2"
amounts with the heavier cells, will continue Flash Flood Watch
through it's expiration at 17z. Many areas are totally saturated,
and any heavy rain will be runoff.
Debated just continuing the Watch through Friday evening. All
indications are that there will be an 18-24 hour break in
organized convection, and that the main push for convection Friday
afternoon and Friday night will primarily be just north of our
area. Will hold off on an extension and give day shift a chance to
reassess this morning.
Models indicate that the boundary should push offshore on
Saturday. Question will be whether it gets far enough offshore to
allow everyone to dry out. For now, will linger some precipitation
through Saturday afternoon, but not to the extent of the last
several days. 35
&&
.LONG TERM (Sunday and beyond)...
Frontal boundary should move showers off the coast Sunday
morning. High pressure will then begin to build over the area from
the west Monday and will help us start a relatively dry weather
pattern through at least mid week over land. However, with the
frontal boundary expected over or near the coastal waters early
next week, there will be potential for offshore convection each
day. TDB/35
&&
.AVIATION (valid through 12z Friday)...
Threat of TSRA at all terminals through midday today with
associated IFR or lower ceilings/visibilities. MVFR or better
conditions should move into the area during the afternoon hours.
However, as boundary returns northward toward 12z Friday, could
see ceilings deteriorate to IFR again. 35
&&
.MARINE...
Will continue Small Craft Advisory through the afternoon hours for
the open waters as well as Chandeleur and Breton Sounds, with
Small Craft Exercise Caution headlines for the lakes and
Mississippi Sound this morning. As boundary pushes offshore this
morning, expect gusty winds for several hours after passage. If an
organized MCS can develop, threat of a wake low would increase.
Boundary returns north (onshore) Friday, then back into and
through the coastal waters Saturday afternoon/night. Any periods
of benign weather over the coastal waters is likely to be fairly
short lived through the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 55 68 57 / 70 40 80 90
BTR 75 60 71 61 / 70 30 80 80
ASD 75 59 72 62 / 90 30 70 70
MSY 75 65 75 67 / 100 20 60 60
GPT 74 59 71 62 / 100 20 60 70
PQL 75 58 71 59 / 100 20 60 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until noon CDT today for LAZ034>037-039-
046>050-056>061-063>072-075>078.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ550-552-
555-570-572-575.
Flash Flood Watch until noon CDT today for GMZ530.
Small Craft Advisory until 7 PM CDT this evening for GMZ536-538-
557-577.
MS...Flash Flood Watch until noon CDT today for MSZ068>071-077-
080>082.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ552-555-
570-572-575.
Small Craft Advisory until 7 PM CDT this evening for GMZ538-557-
577.
&&In the hours before
Special weather statement, Apr 15, 4:58 AM CDT, 1 hour 46 minutes before
Special Weather Statement National Weather Service New Orleans LA 458 AM CDT Thu Apr 15 2021 LAZ036-037-071-MSZ068>070-151045- St. Helena-Northern Tangipahoa-East Feliciana-Pike-Wilkinson-Amite- 458 AM CDT Thu Apr 15 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ST. HELENA... NORTHEASTERN EAST FELICIANA AND NORTHWESTERN TANGIPAHOA PARISHES... SOUTHWESTERN PIKE...SOUTHEASTERN WILKINSON AND SOUTHERN AMITE COUNTIES... At 458 AM CDT, a strong thunderstorm was located near Centreville, or 12 miles north of Clinton, moving east at 35 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... Kentwood, Centreville, Osyka, Norwood, Felps, Gillsberg, Easleyville and Tangipahoa. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3095 9110 3113 9107 3109 9041 3083 9046 TIME...MOT...LOC 0958Z 278DEG 31KT 3104 9100 PG
Special weather statement, Apr 15, 5:03 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service New Orleans LA
503 AM CDT Thu Apr 15 2021
LAZ034>036-047-151045-
East Feliciana-Pointe Coupee-West Baton Rouge-West Feliciana-
503 AM CDT Thu Apr 15 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEST BATON
ROUGE...SOUTHERN WEST FELICIANA...CENTRAL POINTE COUPEE AND
SOUTHWESTERN EAST FELICIANA PARISHES...
At 503 AM CDT, a strong thunderstorm was located over Bayou Current,
moving east at 35 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
New Roads, St. Francisville, Morganza and Batchelor.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3083 9180 3084 9181 3085 9127 3068 9128
3065 9130 3063 9129 3059 9132 3067 9173
3071 9173 3074 9176 3078 9176 3082 9181
TIME...MOT...LOC 1003Z 274DEG 30KT 3076 9182
PGSpecial weather statement, Apr 15, 5:59 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
559 AM CDT Thu Apr 15 2021
LAZ046-049-050-056>058-072-151130-
Livingston-Iberville-Ascension-Southern Tangipahoa-Assumption-St.
John The Baptist-St. James-
559 AM CDT Thu Apr 15 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST. JOHN
THE BAPTIST...ASCENSION...ST. JAMES...CENTRAL LIVINGSTON...
SOUTHEASTERN IBERVILLE...SOUTHWESTERN TANGIPAHOA AND NORTHEASTERN
ASSUMPTION PARISHES...
At 559 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Walker to near Belle Rose. Movement was
east at 55 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Hammond, Gonzales, Donaldsonville, Reserve, Ponchatoula, Walker,
Gramercy, Lutcher, Livingston, Sorrento, French Settlement, Albany,
Port Vincent, Springfield, Geismar, Garyville, Whitehall, South
Vacherie, Paincourtville and Convent.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3035 9096 3034 9090 3038 9093 3052 9084
3051 9036 3033 9046 3034 9049 3030 9056
3026 9059 3022 9057 3019 9060 3017 9054
2991 9068 3001 9118
TIME...MOT...LOC 1059Z 277DEG 48KT 3046 9085 3007 9112Special weather statement, Apr 15, 6:11 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service New Orleans LA
611 AM CDT Thu Apr 15 2021
LAZ039-072-075-MSZ077-151145-
Washington-Northwest St. Tammany-Southern Tangipahoa-Pearl River-
611 AM CDT Thu Apr 15 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. TAMMANY...EAST
CENTRAL TANGIPAHOA...SOUTHEASTERN WASHINGTON PARISHES IN SOUTHEASTERN
LOUISIANA AND WEST CENTRAL PEARL RIVER COUNTIES...
At 611 AM CDT, a strong thunderstorm was located over Folsom, or 12
miles northwest of Covington, moving east at 35 mph.
Penny size hail is possible with this storm.
Locations impacted include...
Bogalusa, Folsom, Sun, Enon and Bush.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 3080 8981 3053 8978 3054 9028 3070 9030
3071 9026 3072 9026
TIME...MOT...LOC 1111Z 264DEG 31KT 3064 9021
PGSpecial weather statement, Apr 15, 6:22 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
622 AM CDT Thu Apr 15 2021
LAZ056-059-065-151215-
Upper Terrebonne-Assumption-Upper Lafourche-
622 AM CDT Thu Apr 15 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL TERREBONNE...
NORTHWESTERN LAFOURCHE AND SOUTHEASTERN ASSUMPTION PARISHES...
At 622 AM CDT, a strong thunderstorm was located over Berwick, moving
east at 30 mph.
Winds in excess of 30 mph and penny size hail are possible with this
storm.
Locations impacted include...
Houma, Thibodaux, Schriever, Gray, Labadieville, Bayou Cane and
Raceland.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 2984 9065 2957 9066 2960 9099 2964 9106
2963 9108 2965 9111 2970 9110 2974 9111
2976 9109 2978 9110 2981 9110 2982 9111
TIME...MOT...LOC 1122Z 270DEG 24KT 2972 9122
PGLocal storm report, Apr 15, 6:32 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
632 AM CDT THU APR 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 3 S LYMAN 30.45N 89.14W
04/15/2021 HARRISON MS BROADCAST MEDIA
BROADCAST MEDIA REPORT OF ROAD CLOSURES
BETWEEN LANDON ROAD AND ROBINSON ROAD, AS
WELL AS SHAW ROAD NEAR MORGAN LANE IN
HARRISON COUNTY DUE TO FLASH FLOODING.
&&
KLGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:04 PM CDT | River Flood Warning | LIX | Pearl River | 4 days |
| Apr 14, 9:34 PM CDT | Special Weather Statement | LIX | Hancock | 71 min |
| Apr 15, 2:38 AM CDT | Severe Thunderstorm Warning | LIX | Pike | 27 min |
| Apr 15, 2:44 AM CDT | Special Weather Statement | LIX | Pearl River | 61 min |
| Apr 15, 3:04 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 41 min |
| Apr 15, 3:10 AM CDT | Special Weather Statement | LIX | Walthall | 65 min |
| Apr 15, 3:16 AM CDT | Flash Flood Warning | LIX | Hancock, Harrison | 3 hr |
| Apr 15, 3:26 AM CDT | Special Weather Statement | LIX | George | 34 min |
| Apr 15, 3:35 AM CDT | Flash Flood Warning | LIX | Harrison, Jackson | 3 hr |
| Apr 15, 3:40 AM CDT | Special Weather Statement | LIX | Wilkinson | 95 min |
| Apr 15, 3:49 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 41 min |
| Apr 15, 3:59 AM CDT | Special Weather Statement | LIX | Wilkinson | 76 min |
| Apr 15, 4:34 AM CDT | Special Weather Statement | LIX | Jackson | 56 min |
| Apr 15, 4:36 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 24 min |
| Apr 15, 4:44 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 31 min |
| Apr 15, 6:40 AM CDT | River Flood Warning | LIX | Pearl River | 4 days |
| Apr 15, 7:43 AM CDT | River Flood Warning | LIX | Harrison | 51 hr |
Nearby
River Flood Warnings in Mississippi, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.